# SDR AALA202503108444

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 16,177 hours, 4,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M8596
- Condition: Out Of Position
- Location: Zone 800
- Part time: 10,342 hours, 2,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WALK AROUND MAINTENANCE FOUND L3 DOOR SLIDE STICKING OUT AND NOT FLUSH WITH THE FUSELAGE . REPLACED L3 EMERGENCY EXIT SLIDE PER TASK CARD 26L00025012.
